COMPLEMENTARY MEDICAL TREATMENTS FOR CONFUSION

Confusion in the elderly is often due to the natural process of brain tissue diminution .

Confusion can, however, be caused by metabolic changes such as an inability to control sugar levels, poor nutrition, fevers and illnesses such as coughs, colds and flus and drug reactions such as those found by people taking sleeping pills or antidepressants. Other drugs such as antibiotics can cause confused states.

RECOMMENDATIONS

Rule out any infectious or drug cause by visiting your GP.

Ensure good nutritional input by balancing the diet or visiting a nutritionist or dietician. Please consider using the macrobiotic diet .

Encourage adequate oxygenation of the brain by using a breathing technique best taught by a yoga or meditation teacher.

If the problems persist, consult a naturopath or homeopath .

Sorry, comments are closed for this post.

Share On Facebook
Share On Twitter
Share On Google Plus